| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned and evaluated by product analysis on 21-aug-2018 with the following findings: evaluation revealed no damage found to the cartridge compartment; a crack in the battery compartment with corrosion was observed.A leak test verified a leak in the battery compartment.The pump cover was removed and no internal moisture was observed.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (cracked/damaged issue.It was reported that the cartridge and battery compartments were damaged.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit or cartridge compartment.